Vasovagal Syncope, Adult
Syncope, which is commonly known as fainting or passing out, is a temporary loss of consciousness. It occurs when the blood flow to the brain is reduced. Vasovagal syncope, which is also called neurocardiogenic syncope, is a fainting spell that happens when blood flow to the brain is reduced because of a sudden drop in heart rate and blood pressure.
Vasovagal syncope is usually harmless. However, you can get injured if you fall during a fainting spell.
This condition is caused by a drop in heart rate and blood pressure, usually in response to a trigger. Many things and situations can trigger an episode, including:
The sight of blood. This may occur during medical procedures, such as when blood is being drawn from a vein.
Common activities, such as coughing, swallowing, stretching, or going to the bathroom.
Being in a confined space.
Prolonged standing, especially in a warm environment.
Lack of sleep or rest.
Not eating for a long time.
Not drinking enough liquids.
Taking drugs that affect blood pressure, such as marijuana, cocaine, opiates, or inhalants.
Before the fainting episode, you may:
Feel dizzy or light headed.
Sense that you are going to faint.
Feel like the room is spinning.
Only see directly ahead (tunnel vision).
Feel sick to your stomach (nauseous)…
SAFETY ACTION PLAN
Food distribution warehouse workers have been experiencing symptoms such as lightheadedness and dizziness. These symptoms are believed to result from conditions in the company; therefore, investigations are to be launched in order to identify the possible source of the symptoms. To identify the sources of the contaminations, several methods were used. Methods such as observing the workers as they worked,…
D GROUP 8A
Vergel de Dios, Charysse
Villalobos, Leo Guillermo
Villalon, Juan Gabriel
Villano, Jose Lorenzo
A. Background of Study
Benign Paroxysmal Positional Vertigo (BPPV) is defined as a disorder of the inner ear’s vestibular system which is a vital part of maintaining balance, producing a symptom characterized as sensation of spinning. It is not life-threatening or generally progressive and it…
I told Kate that the patient’s ear problem shouldn’t cause tachycardia, and base on the history, his ear problem is on the very bottom of my differentials for his dizziness. Nonetheless, Kate gave a reason for patient’s tachycardia and did not seem to grasp the seriousness of patient’s complaint after the explanation. In order to avoid further conflict between Kate and I, I returned to the room, checked the patient’s ear, reported my findings to her, and repeated the need for EKG NOW.…
treat heart failure/ high blood pressure. This medicine may be taken my mouth with or without food; commonly 2 to 4 times a day but it may also varies by condition, response to treatment and doctor directed. The effect of the drugs on the body may take long and one should not stop taking Hydrazine even if the body feel well because the condition might be worse when there is a sudden stop of medication. The dose may be decreased but should not be stop unless instructed by the doctor…
unformed stool. But the patient can not take more than 8 tablets per day, and before giving this medication, I need to check a complete list of drugs that patient is taking, vital signs, listen to bowel sounds, abdomen distention and patient weight. The intended response of this will be decrease in patient’s diarrhea, and GI motility, reabsorption of fluid from bowels and decrease activity of bacteria in the body. But there are some adverse effects that we should not ignore. Constipation,…
Prior to this incident, Mr. Brown has experienced severe vomiting and diarrhoea caused by food poisoning and resolved only in the 24 hours. Bacterial enterotoxin from food poisoning as primary causes of diarrhoea is a form of large volume of secretory diarrhoea which decreases the opportunities for fluid absorption in the GI tract (McCance & Huether 2010). This may suggest that he has been losing a great amount of body fluid, and therefore result in dehydration, which could lead to low BP. His…
Room 337, an 85- year old widowed white female, presented six days ago to Lynchburg General Hospital with complaints of dizziness and falling. She has a past medical history of hypertension, chronic CHF, asthma and hypothyroidism. After the conduction of lab testing, Room 337 was diagnosed with syncope. Her syncope was most likely a result of insufficient O2 delivery to the brain caused by a decreased CO produced by the weakening of her heart muscle. Despite hypertension medications, Room N337’s…
medication to lower her blood pressure. Some of the side effects are anxiety, depression, weakness, and dizziness.
Another medication Levothyroxine (Levo-T) which the classification is hormones. The medications treat hypothyroidism and it can also treat an enlarged thyroid gland and cancer. She receives 70mg PO and after doing research it seems appropriate and she is receiving the full amount weekly. The reason she is taking this medication is because of hypothyroidism and the side effects…
The classification is Grade 1 concussion, Grade 2 concussion, and grade 3 concussion. Grade 1 being the least severe and Grade 2 being the most severe concussion. In Grade 1 concussion, the individual does not lose consciousness. However, he or she may be dazed, confused, or spaced out for less than 15 minutes after the brain injury, and they fully recover within 20 minutes or less. In Grade 2 concussion, the individual does not lose consciousness. However, he or she might not remember the brain…